# SDR DALA2022051203283

- Difficulty date: April 28, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 48,470 hours, 34,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND INTERNAL DOUBLER STA 630 TO 655, L-28R TO L-29L CORROSION & CRACKS. SUBJECT REPAIR REQUIRES FOLLOW-ON REPETITIVE INSPECTIONS. REVISED REPAIR LOCATION DESCRIPTION TO MATCH ER/A AS FOLLOWS; FUSELAGE SKIN AND INTERNAL DOUBLER STA 626 TO 661, L-28R TO L-28L CORROSION & CRACKS. (LP #2214966)
